Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

J. Bhattacharya, J. Haslag and A. Martin, “Heterogeneity, Redistribution, and the Friedman Rule,” International Economic Review, Vol. 46, No. 2, 2005, pp. 437-454. doi:10.1111/j.1468-2354.2005.00327.x

has been cited by the following article: